# SDR ZZDA2012205

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N295AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE SLOW.  REMOVED AND REPLACED R2 DOOR SLIDE PER AMM TASK 25-66.  FUNCTIONAL CHECK OF DOOR OPENING AND CLOSING OK.
